# SDR P5CA9500140

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Dented
- Location: Nr 6 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 RIGHT LOWER FAIRING PANEL DELAMINATED AND DENTED.  REPAIRED PER BOEING SRM 51-40-09.
